# SDR ABXA040046

- Difficulty date: January 13, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- Aircraft time: 40,034 hours, 42,799 cycles
- System (JASC): 5200 · Doors
- Part: Hinge
- Part number: 9915565155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING ABOVE UPPER HINGE ON AFT PRESSURE BULKHEAD DOOR WAS CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-2 AND 51-30-5.
